# SDR CALA9800709

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Sta 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 10.75 CRACK IN FLOOR SUPPORT AT STA 680, RBL 24.  THE CRACKED AREA WAS CUT OUT.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-40-4, FIGURE 1, 51-10-2, AND MM 51-20-11.
